# SDR ASOA2014103011581

- Difficulty date: October 6, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT MOTOR ASSIST WHEEL PULLEY AREA.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REPAIRED IAW REO 601R-57-11-513, REV A DATED MAR 5, 2009 DWG 601R-31702.  COMPLIED WITH EC/TC REO 601R-52-11-513.
